# SDR DALA2018100205839

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0766558) DURING INSPECTION FOUND FOUND BENT BAFFLES BTW STA: 500C-500D, BTW S-25R TO S-26R ALSO BTW STA 500-500A , STA 500A-500B, STA 500C TO 500D STA 500D TO 500E, BTW 500F TO 500G, BTW S-25L TO S-26L AT FWD CARGO COMPARTMENT. BAFFLES BTW STATION 500C-500D, BTW S-25R TO S-26R ALSO BTW STA 500-500A , STA 500A-500B , STA 500C TO 500D, STA 500D TO 500E, BTW S-25L TO S-26L AT FWD CARGO COMPARTMENT WERE REPLACED PER SRM 51-40-02 PAR 4 AND DWG 143A7510 REV.C.
